Notice: Welcome to Punychan, an account has automatically been created and assigned to you, you don't have to register or log in to use the board, but don't clear your cookies unless you have set a memorable name and password. Alternatively, you can restore your ID.
> Less than 4 hours of sleep + kratom withdrawal = a world of pain. I would rather have a hangover to be honest. I may have to break my rules and dose in the morning and not the afternoon fam. At leat I'm using lower doses these days.
I don't know much about Kratom, but take care of yourself, take it easy, and drink lots of water and try to stay hydrated.
Don't take this the wrong way, but are you currently seeing a psychiatrist? You said that you're taking lower doses these days so I'm wondering if you're self-medicating or are prescribed something for the depression? If you're prescribed medication then you may need to go in and raise your dose or try a new medication regimen, possibly sooner than later, if you aren't currently seeing one, then I recommend arranging an appointment with one. At the least there's a chance that it may work and help.